[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: Possible allergy? was: Re: [IP] Highs on humalog



> > Some time ago, my wife mentioned an allergy as a possible cause of some of
> > these problems,

>   To everyone having problems with HUMALOG,
> 
> This is scaring me that so many diabetics are having problems with humalog.
> Maybe there is a test to see if we are alergic to it.?  I definately have
> extremely high levels after lows since I've been on the humalog- for 1 year

Don't panic, at least not yet.  There are at least 2 problems 
described here.

1) alergic reaction
2) uneven response to continuous humalog.

The first problem can probably only be fixed by discontinuing the use 
of Humalog.

The second can be moderated or eliminated by mixing a small amount of 
regular insulin with the Humalog.

Controlled testing and observation of the results can identify the 
second problem.

Michael
email @ redacted
Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/